# SDR DALA201811206709

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,889 hours, 25,160 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1749A
- Condition: False Indication
- Location: Te Flaps
- Part time: 47,578 hours, 17,797 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(LOG 4867486) UPON LANDING, FLAPS INDICATED 2 AND STUCK THERE. WE USED THE ALT FLAP SWITCH TO MOVE THE FLAPS TO 15. NORMAL LANDING. REPLACED RT FLAP POSITION TRANSMITTER IAW B737 AMM 27-58. PER MCC ALSO REPLACED FLUID IN ALL 8 FLAP TRANSMISSIONS IAW B737 AMM 12-22. FLAPS OPS CKS NML.
